# SDR 0104949917

- Difficulty date: July 19, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N967N
- Make and model: Doug DC-9-32
- Aircraft serial: 47573
- Aircraft time: 73,995 hours, 69,519 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Hck in ATL, corrosion was found on the horizontal flange of the fuselage cusp angle at station 120. Repair Material .071 7075-t6 Aluminum and .020" 7075-t6 Aluminum. Repaired per EA 99-181362.
